RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 5(131), Pages 3–58 (Mi umn5913)  

This article is cited in 12 scientific papers (total in 12 papers)

Surfaces with a slowly changing negative curvature

N. V. Efimov


Full text: PDF file (5714 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1966, 21:5, 1–55

Bibliographic databases:

UDC: 513.014
MSC: 58D20, 28C20, 46E20, 51M05, 53A05, 58D17
Received: 30.07.1965

Citation: N. V. Efimov, “Surfaces with a slowly changing negative curvature”, Uspekhi Mat. Nauk, 21:5(131) (1966), 3–58; Russian Math. Surveys, 21:5 (1966), 1–55

Citation in format AMSBIB
\Bibitem{Efi66}
\by N.~V.~Efimov
\paper Surfaces with a~slowly changing negative curvature
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 5(131)
\pages 3--58
\mathnet{http://mi.mathnet.ru/umn5913}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=202092}
\zmath{https://zbmath.org/?q=an:0171.19903}
\transl
\jour Russian Math. Surveys
\yr 1966
\vol 21
\issue 5
\pages 1--55
\crossref{https://doi.org/10.1070/RM1966v021n05ABEH004173}


Linking options:
  • http://mi.mathnet.ru/eng/umn5913
  • http://mi.mathnet.ru/eng/umn/v21/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. È. R. Rozendorn, “Weakly irregular surfaces of negative curvature”, Russian Math. Surveys, 21:5 (1966), 57–112  mathnet  crossref  mathscinet  zmath
    2. I. S. Brandt, “Some properties of surfaces with slowly varying negative extrinsic curvature in a Riemannian space”, Math. USSR-Sb., 12:2 (1970), 313–324  mathnet  crossref  mathscinet  zmath
    3. È. R. Rozendorn, “The nonembeddability of complete $q$-metrics of negative curvature in a class of weakly nonregular surfaces”, Math. USSR-Sb., 18:1 (1972), 83–92  mathnet  crossref  mathscinet  zmath
    4. T. Klotts-Milnor, “Teorema Efimova o polnykh pogruzhennykh poverkhnostyakh otritsatelnoi krivizny”, UMN, 41:5(251) (1986), 3–57  mathnet  mathscinet  zmath
    5. A. V. Bad'in, “On the geometric interpretation of solutions of a system generalizing the sine-Gordon equation”, J. Math. Sci., 141:1 (2007), 970–1003  mathnet  crossref  mathscinet  zmath  elib  elib
    6. Gui-Qiang Chen, Marshall Slemrod, Dehua Wang, “Isometric Immersions and Compensated Compactness”, Comm Math Phys, 2009  crossref  mathscinet  isi
    7. Armando V. Corro, Romildo Pina, Marcelo Souza, “Surfaces of Rotation with Constant Extrinsic Curvature in a Conformally Flat 3-Space”, Results. Math, 2011  crossref
    8. V. A. Zorich, “On the measure of conformal difference between Euclidean and Lobachevsky spaces”, Sb. Math., 202:12 (2011), 1825–1830  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. Malykin G.B., “Metod E. Borelya dlya vychisleniya pretsessii tomasa. Geometricheskaya faza v relyativistskom kinematicheskom prostranstve skorostei i ee prilozheniya v optike”, Optika i spektroskopiya, 114:2 (2013), 293–293  elib
    10. E. R. Rosendorn, “Rigid fixation of asymptotic quadrangle of negative Gaussian curvature”, J. Math. Sci. (N. Y.), 197:3 (2014), 404–409  mathnet  crossref  elib
    11. Wentao Cao, Feimin Huang, Dehua Wang, “Isometric Immersions of Surfaces with Two Classes of Metrics and Negative Gauss Curvature”, Arch Rational Mech Anal, 2015  crossref
    12. Aminov Yu.A., “Two-Dimensional Surfaces in 3-Dimensional and 4-Dimensional Euclidean Spaces. Results and Unsolved Problems”, Ukr. Math. J., 71:1 (2019), 1–38  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:361
    Full text:174
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021